PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Arithmetic diophantine approximation for continued fractions-like maps on the interval

Volume 164 / 2014

Avraham Bourla Acta Arithmetica 164 (2014), 1-23 MSC: Primary 11J70; Secondary 11Y65. DOI: 10.4064/aa164-1-1

Abstract

We establish arithmetical properties and provide essential bounds for bi-sequences of approximation coefficients associated with the natural extension of maps, leading to continued fraction-like expansions. These maps are realized as the fractional part of Möbius transformations which carry the end points of the unit interval to zero and infinity, extending the classical regular and backwards continued fraction expansions.

Authors

  • Avraham BourlaDepartment of Mathematics
    American University
    Washington, DC 20016, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image